# SDR CALA2014072300988

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A521445
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CABIN FLOOR SUPPORT LOWER SIDE HAS DAMAGE FOR SCREW PENETRATION STATION 273, LBL 11.  SDR FORM ATTACHED.  R & R NEW FLOOR SUPPORT STATION 273 LBL 11 IAW SRM 51-40-02.
